Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 82, NWS Mobile, AL

June 30, 2015Okaloosa County, Florida; Covington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 30, 2015, 1:52 PM CDT for Okaloosa County, Florida; Covington County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 1:52 PM CDT (18:52 UTC)
Expired
Jun 30, 2015, 2:30 PM CDT
In force
38 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Covington County, AL, Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 73 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
836 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WUUS54 KMOB 301852
SVRMOB
ALC039-FLC091-301930-
/O.NEW.KMOB.SV.W.0082.150630T1852Z-150630T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
152 PM CDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHEASTERN OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 230 PM CDT

* AT 151 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED 12 MILES NORTHWEST OF LAUREL HILL...
  OR 18 MILES WEST OF FLORALA...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLORALA...             LAUREL HILL...         LOCKHART...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3099 8619 3099 8639 3087 8639 3094 8675
      3100 8674 3100 8669 3101 8670 3113 8670
      3106 8619
TIME...MOT...LOC 1851Z 280DEG 42KT 3105 8664 
$$
1 follow-up statement
697 
WWUS54 KMOB 301926
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
226 PM CDT TUE JUN 30 2015

ALC039-FLC091-301935-
/O.EXP.KMOB.SV.W.0082.000000T0000Z-150630T1930Z/
COVINGTON AL-OKALOOSA FL-
226 PM CDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COVINGTON AND
NORTHEASTERN OKALOOSA COUNTIES WILL BE ALLOWED TO EXPIRE...

AT 225 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN 
COVINGTON AND NORTHEASTERN OKALOOSA COUNTIES WILL MOVE OUT OF THE 
WARNED AREA BY 230 PM CDT...THUS THE SEVERE THUNDERSTORM WARNING 
WILL BE ALLOWED TO EXPIRE AT THAT TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3099 8619 3099 8639 3087 8639 3094 8675
      3100 8674 3100 8669 3101 8670 3113 8670
      3106 8619
TIME...MOT...LOC 1921Z 280DEG 42KT 3105 8664 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:06 AM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Jun 30, 9:06 AM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
906 AM CDT TUE JUN 30 2015

.UPDATE...BASED ON CONVECTION ADVANCING SLOWLY SOUTHWARD INTO THE
NORTHERNMOST PORTION OF THE AREA AND MOST GUIDANCE SHOWING ABUNDANT
DEEP LAYER MOISTURE...FAVORABLE LAPSE RATES AND SURFACE BASED CAPES
OF AROUND 3000 J/KG...HAVE UPDATED WITH CATEGORICAL TO LIKELY POPS
FOR MOST OF THE AREA TODAY. HAVE INCLUDED SOME STORMS MAY BE SEVERE
ALONG WITH LOCALLY HEAVY RAINFALL POSSIBLE. MADE OTHER MINOR
ADJUSTMENTS. /29

&&

.PREV DISCUSSION... /ISSUED 706 AM CDT TUE JUN 30 2015/

SHORT TERM...DID A QUICK UPDATE TO THE CURRENT ZONE FORECAST MAINLY
TO MENTION THE HIGH RISK OF RIP CURRENTS THROUGH EARLY THU FOR THE
COASTAL ZONES OF AL AND NWFL.

THIS AFTERNOON'S WET MICROBURST RISK IS HIGH.

PREV DISCUSSION... /ISSUED 443 AM CDT TUE JUN 30 2015/

SHORT TERM [TODAY AND TONIGHT]...MID TO UPPER TROF OVER MUCH OF
THE EASTERN CONUS STRETCHING SOUTH TO THE CENTRAL GULF COAST REGION
WILL CONTINUE TO GIVE WAY TO A FAIRLY ACTIVE CONVECTIVE PATTERN TO
THE FORECAST AREA TODAY AND TONIGHT. MOST OF THE MODEL GUIDANCE
SHOWS THE UPPER RIDGE DIGGING SOMEWHAT ACROSS THE CENTRAL GULF
STATES TODAY IN RESPONSE TO NEXT SHORT WAVE IMPULSE MOVING DOWN FROM
THE ARLATX REGION THIS MORNING PROVIDING SUFFICIENT LIFT OR FORCING
IN THE MID LEVELS LEADING TO GOOD COVERAGE OF SHOWERS AND
THUNDERSTORMS ACROSS NORTHERN AND WESTERN PARTS OF THE CWFA EARLY
TODAY SHIFTING FURTHER TO THE EAST AND SOUTH DURING THE AFTERNOON
AND EVENING HOURS. FOR NOW WILL CONTINUE WITH HIGH END CHANCE POPS
FOR MUCH OF THE FORECAST AREA TODAY THOUGH SOME AREAS COULD SEE SOME
TRAINING OF CELLS LOCALLY ENHANCING THE COVERAGE IN THESE AREAS
LOCALLY FOR A FEW HOURS ESPECIALLY DURING THE AFTERNOON AND EARLY
EVENING HOURS. WITH THE BETTER DYNAMICAL FORCING COMBINED WITH HIGH
MOISTURE CONTENT IN THE BOUNDARY LAYER...SLIGHTLY BETTER LAPSE RATES
IN THE MID TO UPPER LEVELS RANGING FROM 6.8 TO 7.3 C/KM AND BULK
SHEAR VALUES RANGING FROM 20 TO 25 KNOTS MOSTLY OVER THE SOUTHERN
HALF OF THE CWFA BELIEVE WE WILL SEE A FEW STRONG TO SEVERE
THUNDERSTORMS FORMING TO THE NORTH AND WEST BY EARLY THIS AFTERNOON
BECOMING BETTER DEVELOPED TO THE EAST AND SOUTH DURING THE AFTERNOON
AND EVENING HOURS. CURRENT THINKING FROM THE STORM PREDICTION CENTER
PLACES MUCH OF THE EASTERN PART OF THE COUNTRY IN A SLIGHT RISK FOR
SEVERE THUNDERSTORM DEVELOPMENT WITH DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING BEING THE
MAIN THREATS THROUGH TONIGHT. PEOPLE IN THE PATH OF THE STRONGER
STORMS TODAY SHOULD MONITOR LOCAL MEDIA OUTLETS OR NOAA WEATHER RADIO
FOR POSSIBLE WATCHES OR WARNINGS.

AS FOR TEMPS WITH PLENTY OF CLOUDS EXPECTED LATER THIS MORNING
CONTINUING THROUGH LATE TONIGHT COMBINED WITH BETTER MIXING IN THE
BOUNDARY LAYER DUE TO A MORE SYNOPTIC WIND FIELD ACROSS THE DEEP
SOUTH AFTERNOON HIGHS WILL PROBABLY BE SLIGHTLY LOWER THAN THE
CURRENT MOS GUIDANCE. WITH THIS WILL LEAN TOWARDS THE COOLER MAV/ECS
MOS GUIDANCE FOR HIGHS TODAY UNDERCUTTING THESE VALUES MOSTLY FOR
CONSISTENCY WITH SURROUNDING WFOS. FOR LOWS TONIGHT WILL LEAN MOSTLY
TOWARDS THE COOLER MAV MOS DUE TO THE COOLER TEMPS EXPECTED DURING
THE AFTERNOON AND EVENING HOURS...DUE TO CLOUDS AND BETTER RAIN
COVERAGE. HIGHS TODAY WILL RANGE FROM MID TO UPPER 80S FOR MOST AREAS
AND THE LOWER 90S GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR WELL
INLAND FROM THE COAST. LOWS TONIGHT WILL BE MOSTLY IN THE LOWER 70S
INLAND AND THE MIDDLE 70S CLOSE TO THE COAST. 32/EE

THIS AFTERNOON'S WET MICROBURST RISK IS HIGH.

[WEDNESDAY AND WEDNESDAY NIGHT]...A MEAN WEST TO NORTHWEST FLOW
PATTERN ALOFT WILL CONTINUE ACROSS THE CENTRAL GULF COAST REGION
WEDNESDAY AND WEDNESDAY NIGHT ON THE BASE OF A BROAD UPPER LEVEL
TROUGH THAT WILL ENCOMPASS MUCH OF THE EASTERN CONUS. WEAK RIDGING AT
THE SURFACE AND ALOFT WILL MEANWHILE SPAN ACROSS MUCH OF THE GULF OF
MEXICO WEDNESDAY AND WEDNESDAY NIGHT. A MOIST AND UNSTABLE AIRMASS
WILL REMAIN IN PLACE ACROSS OUR FORECAST AREA DURING THE DAY
WEDNESDAY...WITH PRECIPITABLE WATER VALUES CONTINUING TO AVERAGE
BETWEEN 1.6 AND 1.9 INCHES AND MLCAPE VALUES MOSTLY BETWEEN 1500-2000
J/KG. SHORTWAVE IMPULSES MOVING ACROSS THE REGION EMBEDDED WITHIN THE
BASE OF THE TROUGH WILL INTERACT WITH THE AVAILABLE MOISTURE AND
INSTABILITY TO AID IN THE CONTINUED DEVELOPMENT OF SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE REGION AGAIN WEDNESDAY. GIVEN THE AMPLE
MLCAPE...A FEW OF THE TYPICALLY STRONG TO MARGINALLY SEVERE STORMS
WILL ONCE AGAIN BE CAPABLE OF PRODUCING STRONG WIND GUSTS IN ADDITION
TO NUMEROUS CLOUD TO GROUND LIGHTNING...SMALL HAIL AND LOCALLY HEAVY
RAIN. THE MAJORITY OF SHORT RANGE SOLUTIONS SHOW A GRADUAL DECREASE
IN CONVECTIVE COVERAGE WEDNESDAY EVENING/NIGHT...BUT GIVEN THAT OUR
REGION REMAINS ON THE BASE OF THE MEAN UPPER LEVEL TROUGH...WE WILL
AT LEAST CONTINUE TO MENTION A SLIGHT CHANCE OF SHOWERS AND STORMS
IN THE FORECAST THROUGH THE NIGHT. TEMPERATURES SHOULD TREND A LITTLE
WARMER WEDNESDAY...THOUGH STILL HAVE FOLLOWED CLOSER TO THE COOLER
GUIDANCE NUMBERS. WE EXPECT HIGHS TO RANGE FROM THE UPPER 80S NEAR
THE IMMEDIATE COAST TO AROUND 90 TO THE LOWER 90S INLAND. LOWS
WEDNESDAY NIGHT WILL MOSTLY BE IN THE LOWER TO MID 70S...EXCEPT IN
THE UPPER 70S NEAR THE IMMEDIATE COAST. /21

LONG TERM [THURSDAY THROUGH MONDAY]...A MOIST WESTERLY FLOW PATTERN
WILL PERSIST ACROSS OUR FORECAST AREA THURSDAY ON THE BASE OF THE
PERSISTENT TROUGH. WE EXPECT ANOTHER ROUND OF SCATTERED SHOWERS AND
STORMS TO DEVELOP ACROSS THE FORECAST AREA THURSDAY...WITH THE BEST
COVERAGE LOOKING TO BE OVER INTERIOR PORTIONS OF THE REGION WITHIN
BETTER MOISTURE/LIFT WITH SHORTWAVE TROUGHS EMBEDDED WITHIN THE FLOW
ALOFT. THE MEAN TROUGH WILL PERSIST EAST OF THE MISSISSIPPI RIVER
VALLEY FRIDAY THROUGH MONDAY...BUT ENHANCED WESTERLY MID LEVEL FLOW
MAY LIFT FURTHER NORTH OF OUR REGION DURING THIS TIME FRAME AS UPPER
RIDGING OVER THE GULF ATTEMPTS TO BUILD FARTHER NORTH TOWARD THE GULF
COAST. WHILE ISOLATED DAILY CONVECTION IS STILL ANTICIPATED THROUGH
THE WEEKEND...SCATTERED COVERAGE MAY BECOME MORE LOCALIZED TO ALONG
THE SEABREEZE AND INTERIOR PORTIONS OF THE CWFA. TEMPERATURES SHOULD
CONTINUE TO TREND A LITTLE WARMER THROUGH THE EXTENDED PERIOD...WITH
HIGHS CLOSE TO 90 NEAR THE COAST AND THE LOWER TO MID 90S INLAND.
AFTERNOON HEAT INDICES MAY RISE TO AROUND 100 LATE THIS WEEK INTO THE
EARLY PART OF NEXT WEEK. /21

AVIATION...
30.12Z TAF ISSUANCE...MOSTLY VFR TO MVFR CIGS THROUGH
01.12Z. LOWER CIGS MOSTLY IN AND AROUND SCATTERED SHOWERS AND
THUNDERSTORMS FORMING LATER THIS MORNING CONTINUING THROUGH LATE
TONIGHT. TODAY'S SHOWERS AND THUNDERSTORMS WILL BE MOVING MOSTLY TO
THE EAST AND SOUTHEAST THROUGH TONIGHT. A FEW STRONG TO SEVERE
THUNDERSTORMS WILL ALSO BE POSSIBLE DUE TO BETTER MID LEVEL FORCING
AND SHEAR ALOFT. WINDS WILL BE MOSTLY SW INCREASING TO 10 TO 13
KNOTS WITH HIGHER GUSTS LATE THIS MORNING THROUGH EARLY THIS EVENING
BECOMING SSW AT 4 TO 7 KNOTS LATER THIS EVENING AND OVERNIGHT. 32/EE

MARINE...A BROAD UPPER TROF OF LOW PRESSURE OVER MUCH OF THE
EASTERN HALF OF THE COUNTRY INCLUDING THE NORTH CENTRAL GULF COAST
REGION WILL LEAD TO A MODERATE TO OCCASIONALLY GUSTY SOUTHWEST WIND
FLOW OVER THE MARINE AREA THROUGH MUCH OF THE WEEK. WITH AMPLE
MOISTURE IN THE BOUNDARY LAYER COMBINED WITH THE BETTER MID LEVEL
FORCING AND BULK SHEAR VALUES IN THE MID TO UPPER LEVELS A FEW
THUNDERSTORMS MOVING EAST TO SOUTHEAST TOWARDS THE COAST DURING THE
AFTERNOON AND EVENING HOURS COULD BE STRONG TO POSSIBLY SEVERE.
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE MAIN THREATS
ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN ALSO EXPECTED AT TIMES
CONTINUING THROUGH MUCH OF THE WEEK. SEAS WILL IN THE 3 TO 4 FT
RANGE THROUGH MID WEEK SUBSIDING TO THE 2 TO 3 FT RANGE LATER IN THE
WEEK. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS IF
THREATENING WEATHER IS APPROACHING YOUR AREA. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      86  72  90  74  92 /  60  30  40  20  30
PENSACOLA   89  76  89  77  91 /  50  30  40  20  30
DESTIN      87  77  88  78  90 /  50  40  40  20  30
EVERGREEN   90  71  91  72  93 /  70  40  40  20  40
WAYNESBORO  87  71  91  72  92 /  90  30  50  20  30
CAMDEN      88  71  91  72  91 /  80  40  40  20  40
CRESTVIEW   88  72  92  73  93 /  70  40  40  20  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH THURSDAY MORNING FOR BALDWIN
     COASTAL-MOBILE COASTAL.

FL...HIGH RIP CURRENT RISK THROUGH THURSDAY MORNING FOR ESCAMBIA
     COASTAL-OKALOOSA COASTAL-SANTA ROSA COASTAL.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 30, 5:45 AM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT TUE JUN 30 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
545 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A SLIGHTLY BETTER CHANCE FOR STRONG TO POSSIBLY SEVERE THUNDERSTORM
DEVELOPMENT CAN BE EXPECTED LATER TODAY CONTINUING THROUGH THIS
EVENING. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE MAIN
THREATS WITH THE STRONGER STORMS...ALONG WITH FREQUENT CLOUD TO
GROUND LIGHTNING AND HEAVY RAIN. SOME LOCALIZED FLOODING OF STREAMS
AND CREEKS ALONG WITH AREAS OF POOR DRAINAGE WILL ALSO BE POSSIBLE
THROUGH THIS EVENING. STAY TUNED TO LOCAL MEDIA OUTLETS OR NOAA
WEATHER RADIO IF THREATENING WEATHER IS APPROACHING YOUR AREA.

THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH
MUCH OF THE WEEK...TAPERING OFF LATE IN THE WEEK AND OVER THE
WEEKEND. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE
MAIN THREATS WITH THE STRONGER THUNDERSTORMS. SOME LOCALIZED FLOODING
WILL ALSO BE POSSIBLE...ESPECIALLY IN AREAS OF POOR DRAINAGE.

THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS THROUGH WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-011200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
545 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THROUGH
TONIGHT. A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL ALSO BE
POSSIBLE LATER TODAY AND EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MIDWEEK
THEN GRADUALLY DIMINISH LATER IN THE WEEK AND OVER THE WEEKEND. WIND
AND WAVES WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH THE FORECAST PERIOD.

In the hours before

Special weather statement, Jun 30, 7:59 AM CDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
759 AM CDT TUE JUN 30 2015

ALZ051-053-301400-
CHOCTAW AL-CLARKE AL-
759 AM CDT TUE JUN 30 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CHOCTAW AND
NORTHWESTERN CLARKE COUNTIES UNTIL 900 AM CDT...

AT 757 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED FROM
NEAR CHICKASAW STATE PARK TO NEAR NEEDHAM...AND MOVING SOUTHEAST AT
30 MPH.

LOCATIONS IMPACTED INCLUDE...
BUTLER...              LISMAN...              PENNINGTON...
GILBERTOWN...          TOXEY...               NEEDHAM...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3231 8793 3228 8793 3230 8794 3230 8800
      3228 8802 3215 8802 3214 8804 3209 8804
      3206 8807 3207 8810 3206 8812 3201 8811
      3201 8809 3199 8807 3199 8775 3174 8796
      3187 8847 3204 8846 3231 8823
TIME...MOT...LOC 1257Z 304DEG 24KT 3242 8781 3202 8837
Special weather statement, Jun 30, 11:27 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1127 AM CDT TUE JUN 30 2015

ALZ053-301730-
CLARKE AL-
1127 AM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEAST CHOCTAW...NORTHEAST
WASHINGTON AND WESTERN CLARKE COUNTIES IN SOUTHWEST ALABAMA UNTIL
1230 PM CDT...

AT 1125 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
COFFEEVILLE...OR 17 MILES NORTHEAST OF CHATOM...MOVING EAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
GROVE HILL...          COFFEEVILLE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3178 8774 3156 8775 3163 8808 3166 8809
      3166 8808 3168 8808 3169 8809 3174 8809
      3176 8810 3176 8815
TIME...MOT...LOC 1625Z 275DEG 17KT 3169 8812
Special weather statement, Jun 30, 11:29 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1129 AM CDT TUE JUN 30 2015

MSZ067-301730-
WAYNE MS-
1129 AM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY IN SOUTHEAST
MISSISSIPPI UNTIL 1230 PM CDT...

AT 1128 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
SANDERSVILLE...OR 11 MILES NORTHEAST OF LAUREL...MOVING EAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...          CLARA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3182 8894 3184 8876 3180 8850 3154 8858
      3166 8894
TIME...MOT...LOC 1628Z 284DEG 16KT 3177 8896
Special weather statement, Jun 30, 12:38 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1238 PM CDT TUE JUN 30 2015

ALZ052-053-059-261>264-FLZ201-MSZ075-076-078-079-301845-
MOBILE INLAND AL-MOBILE CENTRAL AL-BALDWIN INLAND AL-
BALDWIN CENTRAL AL-ESCAMBIA AL-WASHINGTON AL-CLARKE AL-
ESCAMBIA INLAND FL-GEORGE MS-STONE MS-PERRY MS-GREENE MS-
1238 PM CDT TUE JUN 30 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BALDWIN...
MOBILE...SOUTHERN WASHINGTON...SOUTHWESTERN ESCAMBIA...SOUTHERN
CLARKE...NORTHWESTERN ESCAMBIA...GEORGE...GREENE...NORTHEASTERN STONE
AND PERRY COUNTIES UNTIL 145 PM CDT...

AT 1238 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 13 MILES EAST OF MALCOLM TO NEAR LEAKESVILLE TO
NEAR EASTABUCHIE...AND MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              PRICHARD...            SARALAND...
ATMORE...              BAY MINETTE...         SPANISH FORT...
SATSUMA...             CHICKASAW...           CITRONELLE...
LUCEDALE...            CREOLA...              RICHTON...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3143 8915 3125 8856 3130 8773 3071 8727
      3065 8792 3072 8794 3069 8795 3069 8794
      3065 8793 3065 8794 3074 8803 3067 8803
      3070 8804 3065 8804 3063 8818 3092 8913
TIME...MOT...LOC 1738Z 331DEG 30KT 3126 8780 3120 8853 3145 8935

BUTTS
Special weather statement, Jun 30, 1:22 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
122 PM CDT TUE JUN 30 2015

ALZ059-261>266-FLZ201>206-MSZ078-079-301915-
MOBILE INLAND AL-MOBILE CENTRAL AL-BALDWIN COASTAL AL-
MOBILE COASTAL AL-BALDWIN INLAND AL-BALDWIN CENTRAL AL-ESCAMBIA AL-
OKALOOSA COASTAL FL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
OKALOOSA INLAND FL-ESCAMBIA COASTAL FL-SANTA ROSA COASTAL FL-
GEORGE MS-STONE MS-
122 PM CDT TUE JUN 30 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BALDWIN...
SOUTHWESTERN MOBILE...EASTERN ESCAMBIA...SANTA ROSA...WESTERN
OKALOOSA...ESCAMBIA AND SOUTHERN GEORGE COUNTIES UNTIL 215 PM CDT...

AT 120 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR US 29 AND CR 43...TO NEAR CENTURY...TO 6
MILES EAST OF CHICKASAW...TO 16 MILES SOUTHWEST OF LUCEDALE...AND
MOVING SOUTH AT 60 MPH.

WIND GUSTS AROUND 45 MPH HAVE BEEN OBSERVED WITH THIS LINE OF
THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              PENSACOLA...           PRICHARD...
DAPHNE...              FAIRHOPE...            FOLEY...
MILTON...              SPANISH FORT...        CHICKASAW...
GULF BREEZE...         BREWTON...             ROBERTSDALE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3075 8792 3067 8803 3073 8804 3075 8804
      3023 8831 3033 8827 3091 8893 3076 8792
      3076 8791 3126 8678 3040 8663 3032 8721
      3060 8702 3058 8704 3058 8718 3022 8803
TIME...MOT...LOC 1820Z 355DEG 50KT 3117 8685 3093 8722 3078 8796 3083
8885

BUTTS
Special weather statement, Jun 30, 1:45 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
145 PM CDT TUE JUN 30 2015

ALZ056-059-FLZ203-205-301945-
ESCAMBIA AL-CONECUH AL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
145 PM CDT TUE JUN 30 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CONECUH...
EASTERN ESCAMBIA...NORTHEASTERN SANTA ROSA AND NORTHERN OKALOOSA
COUNTIES UNTIL 245 PM CDT...

AT 144 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF US 29 AND CR 43...TO NEAR
WHITFIELD...AND MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
LAUREL HILL...         US 29 AND CR 43...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3090 8713 3126 8688 3129 8670 3100 8670
      3099 8639 3088 8639
TIME...MOT...LOC 1844Z 257DEG 42KT 3123 8671 3096 8703

BUTTS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 5:52 AM CDTRip Current StatementMOBEscambia, Okaloosa, Santa Rosa40 hr
Jun 30, 1:22 PM CDTSpecial Weather StatementMOBEscambia, Santa Rosa53 min
Jun 30, 2:23 PM CDTSpecial Weather StatementMOBEscambia, Okaloosa, Santa Rosa37 min
Jun 30, 2:28 PM CDTSevere Thunderstorm WarningMOBOkaloosa43 min
Jun 30, 7:59 AM CDTSpecial Weather StatementMOBChoctaw61 min
Jun 30, 10:33 AM CDTAreal Flood AdvisoryMOBChoctaw3 hr
Jun 30, 11:27 AM CDTSpecial Weather StatementMOBClarke63 min
Jun 30, 12:12 PM CDTTornado WarningMOBBaldwin, Clarke, Escambia, Monroe, Washington28 min
Jun 30, 12:38 PM CDTSpecial Weather StatementMOBMobile67 min
Jun 30, 12:38 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw67 min
Jun 30, 1:25 PM CDTSpecial Marine WarningMOB95 min
Jun 30, 1:41 PM CDTSevere Thunderstorm WarningMOBCovington49 min
Jun 30, 1:45 PM CDTSpecial Weather StatementMOBCovington60 min
Jun 30, 2:01 PM CDTSpecial Marine WarningMOB44 min
Jun 30, 2:46 PM CDTSpecial Marine WarningMOB89 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.